# SDR REXA98095

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- Engine: Garrtt TPE33110U
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 31033101
- Condition: Fialed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE SHUT DOWN ON APPROACH TO MEM.  CHANGED ENGINE DUE TO TURBINE FAILURE.  (X)
